# SDR CA131101004

- Difficulty date: October 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 11,418 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Part number: 1013800006
- Condition: Sheared
- Location: Te Flap System
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMBOUT, CREW SELECTED FLAPS UP AND NOTICED THAT THEY DID NOT RETRACT, FLIGHT SERVICES WERE NOTIFIED THAT THEY WERE RETURNING TO THE AIRPORT.  MAINTENANCE INSPECTED THE SYS AND FOUND THAT THE SPLIT FLAP SYS HAD ACTIVATED.  SPLIT FLAP BY PASS SWITCH WAS ACTIVATED AND RT OTBD FLAP DID NOT MOVE.  FLAP DRIVE CABLE WAS DISCONNECTED TO ACTUATOR AND IT WAS INSPECTED FOR PROPER OPERATION, NO FAULT WAS FOUND.  FLAP DRIVE CABLE WAS REMOVED FROM ACFT AND INNER DRIVE CABLE WAS FOUND TO BE SHEARED.  IT WAS NOTED THAT WHERE THE CABLE WAS DAMAGED WAS VERY DRY, THE REST WAS IN GOOD CONDITION.  POSSIBLE DAMAGE MAY HAVE BEEN CAUSED BY CABLE NOT INSTALLED PROPERLY, THE SUPPORT CLAMP AT THAT BS WAS NOT SECURED AROUND THE CABLE SO THE CABLE HAD A LOW POINT.  NEW CABLE WAS INSTALLED.
